Mild stroke side effects

Common Questions and Answers about Mild stroke side effects

stroke

Avatar n tn mild moodswings and slight headache. well rested. brief anxiety attack in the evening.
2029713 tn?1373041104 Mild skin rash erupted on chest and neck. Oral antihistimines seem to alleviate the rash.
Avatar n tn mild side effects, napped them off
Avatar m tn Oct 2011 severe insomnia, rashes and depression on NEXITO for a week..doc confirmed mild depression...
Avatar n tn I thought I was suffering from a migraine but it turned out to have long term effects on my apperance, I have droppyness on the right side of my face, mental confusion from time to time, numbness in arms and hands and toes.and difficullty speaking muscle weakness,on the right side of my body.my mri was clear like yours,but I have a complete occlusion in my left artery.I also have uncontrolled b.p.
Avatar n tn TIA by definition should not have any residual effects beyond 24 hours. Your symptoms could or could not be related to stroke etiology and could represent peripheral neurological/ muscular issues. I would suggest considering an initial evaluation by a primary care physician and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought. Hope this is helpful. Take care!
Avatar f tn My son who is 45 just had a mild stroke, 4days ago, now he can't talk properly, he knows what he wants to say, but the words won't come out!,& he can't write, nothing wrong with his hand, otherwise hes ok,he has headache but the doc told hm, with the medication he only had his right hand tingles & his mouth,, 2years ago he had meningites, he came out ok, nothing damage, Do you think it got something to do with the meningites he had???
681562 tn?1226593851 I started a Yasmin User Stories Forum because I wanted to have a place where other women who have suffered from yasmin side effects to gather and share stories. Are there any other people who have had mood swings, depression, spotting or anything else since starting to take Yasmin Birth Control Pill (YAZ) ? I have heard of some pretty bad stuff. Feel free to leave comments or share your story in the forum. I'll try to find some more information to put here soon.
Avatar n tn I have a question about the drug Haldol. My 77 year old mother had a mild stroke that left her left side affected. While in the CCU unit in the hospital, she became restlest, 5mg injections where issued on 3 seperate occasions within 36 hours . the last after she was moved into a private room out of CCU. 10 hours after the last injection she fell into a deep sleep (Coma Like) state. CT scans done after this found this was not caused from another stroke.
Avatar f tn They ran tests, blood work and CT scan. They said he did not have another stroke that it was Residual Side Effects from his stroke in 1998. I have never heard of this. Does anyone have an experience with this?
Avatar f tn Hi I am 47yrs had a mild stroke 1yr ago and have been on hbp meds and a low to no salt plus I only eat raw veggies drink water mostly exrcse every living day for the last year I lost a lot of weight and feel weak most of the time my doctors recomendation now 1 year later I'm getting worse okay wen I got the stroke something happened between the back right of my neck near my ear and my shoulder I felt like something go loose the US test results hasn't coming yet also when I'm asslee
Avatar f tn Date: 04/04/2014 This is day 5 on Sertraline (Zoloft) So far kind of so good. Side effects: Headache (mild) Hot flushes (mild) Dizziness/lightheaded (mild) Nausea (mild) No appetite..
Avatar n tn Last night I woke up around 430 feeling very sick, I was nauseated, I was gagging thinking something would come out. I was also having heart palpitations. I know it's from the Abilify b/c the night before that I had same mild nausea in the middle of the night that woke me up too and caused me to moan, but yesterday was way worse! I ate some crackers and slowly sipped water. When I got up out of bed I felt even worse.
Avatar f tn I had a hemorraghic stroke in the cerebellum region 8 months ago. Thankfully it was mild in that I wasn't left with paralysis. The bleed was small (about the size of a quarter) and the vessel closed back on its own. The doctors were unable to determine the cause. I didn't have any of the risk factors. I was told I should be able to return to work in 6 weeks.
Avatar f tn I am 72. I had a mild hemorrhagic stroke in 2014. MRI revealed abnormal cerebral artery with Moyamoya-like vessels. ( Moyamoya disease has been ruled out) I suffered no effects from the stroke. For the first year, I felt slight burning sensations and quirks on the affected side in my head. These are gone and for the last 5 mo. I feel waves or flow on the affected side over my eye and across my head where this abnormality is. I have no pain. This continuous flow feeling is disturbing.
1110049 tn?1409402144 When I had a stroke on 17th June my face dropped on one side. i had a bleed on left side of my brain. My left side is weak and I find talking difficult. I was taken to hospital straight away, and spent nearly two weeks there. That was 8 weeks ago. i have been struggling. My speech hardly improved, and now i have lost my voice, but that may not be due to the stroke. my walking not too bad, but cannot use my left arm and hand.
Avatar n tn However I seem to be very sensitive to drugs and every one I have tried so far has produced side effects that are much more crippling to me that the problem. For example Calcium blockers make me very dizzy and light headed can't concentrate at all and give me muscle fatigue at the slightest of activities. Ace Inhibitors make my joints ache terrible and gives me a constant feeling of fullness in my stomach and soft stool.
Avatar m tn I'M ROMY, 56 YEARS OLD. IN 2001 I UNDEWENT ANGIOPLASTI, HAD VERTIGO AND MILD STROKE IN 2003, ANOTHER TIA IN DEC. 2005. LESS THAN A YEAR IN OCT. 2006 ANOTHER TIA AND AGAIN IN APRIL THIS YEAR. AFTER MY TIA IN 2006, I HAD A TINGLING AND BURNING SENSATION IN MY LEFT FOOT 24/7 ESPECIALLY TOWARDS LATE AFTERNOON AND FROM TIME TO TIME NUMBNESS IN MY NOSTRILS AND UPPER LIP, ALSO NUMBERNESS FROM MY SHOULDER TO MY HANDS.
Avatar n tn no emotions, numb, hard time focusing wih my eyes hard timewiting addresses feel like I'm riing blindly, fatigued, frustrated body is not functioning probably scares memakes mefeel when I was over medicated.
1294482 tn?1354489288 Friday morning and again this morning I woke up and saw tracers. Wow, never see that before. Assuming it is a side effect of clomid since I know they say it can cause blurred vision and dizziness. I am SO glad I took it at night with the higher dose. I am anxious about HSG Monday but my mom is coming up and going to take me so that is nice. Then I only have like 3 days of work left before my 30day vacation!
Avatar f tn today was week fives injection i really hate thursdays , i always feel like **** after ive had the jab . Every weeks diferent though, i found last week alot better so heres hoping tomorow i wake up feeling ok. i got bloods today after having to go to two diferent places thy hopeless some nurses not even being able to get my blood god howd they get there job. Any way im phoning to see what my results are 2mra. ive been very breathless past 8days and think maybe need iron melts.
Avatar f tn It is possibe that the sinus drainage, cough, swelling in the fingers, etc are side efffects of Diovan. What do I want to do about this?
Avatar f tn The side effects of taking the depakote are such a pain in the butt. I feel wiped out completely and can't concentrate for more than a few minutes at a time, its a real weird feeling. Slept this afternoon for 3 hours. Charlotte was home because she was sore again but she was no bother and she had started to feel better but then started complaining of tummy ache this evening so could be a long night.
Avatar n tn Feeling bloated, headache and abdominal cramps